# SDR REXA2019111261580

- Difficulty date: October 26, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 26,370 hours, 23,943 cycles
- System (JASC): 5240 · Service Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR HANDLE HOUSING HAS MULTIPLE INDICATIONS 80% FSH AROUND ENTIRE CIRCUMFERENCE OF THE BASE OF THE HANDLE SHAFT.  FAILED NDT INSPECTION.                                                                
REMOVED AND REPLACED AVI DOOR HANDLE HOUSING IAW CRJ200 SRM 51-40-11 TR 51-42 AND 51-42-06. OPS CHECK GOOD. WVAC EMP STAMP
